# SDR NSVA2011163

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 7,368 hours, 7,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT ABOUT 70 KTS REAR CARGO DOOR LIGHT ILLUMINATED. NORMAL BREAKING. PERFORMED OPERATIONAL CHECK OF THE AFT CARGO DOOR IAW Q400 AMM 52-31-00-710-801, OPS CHECKED GOOD.  WARNING LIGHT WENT OUT WHEN DOOR SECURED.
